# SDR USAA2010122393237

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2156
- Condition: Low Pressure
- Location: L1 Door
- Part time: 30,211 hours, 17,739 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1406 - PHL-BOS - EMERGENCY EGRESS SYSTEM -  L1 DOOR EMERGENCY ACCUMULATOR PRESSURE LOW.  SERVICED L1 DOOR IAW AMM 52-10-00-614.
